# SDR FDEA201606131976

- Difficulty date: June 13, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 68,077 hours, 18,334 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB293019
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FIXED L/E COMPARTMENT AT STA XOS 667, FOUND RIB CRACKED.  RIB R & R IAW SRM 51-31-01-0G. THE NEW RIB FABRICATED IAW DWG ARB2930, REV "F".  THE REPAIR CLASSIFIED AS MAJOR IAW GMM6-2-100.
